# SDR SWAA2024030653253

- Difficulty date: February 17, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 26,895 hours, 13,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT SCUFFPLATE CRACK<[01] RECEIVED AFT CARGO SCUFF PLATE #146A8341-9 AND IT WILL B E INSTALLED ON NTTG8Q007M9QE.;[02] CORREDCTING STEP 1 RECEIVED AFT CARGO SCUFF PLATE #146A8341-9 AND IT WILL B E INSTALLED ON TTG8Q007M9QE.;[03] CORREDCTING STEP 2 RECEIVED AFT CARGO SCUFF PLATE #146A8341-9 AND IT WILL B E INSTALLED ON TTG8R007M9QE.;[04] FINAL INSPECTION; VERIFIED STEP #3.
